# SDR HAIHEEA9231

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube Assembly
- Part number: 407076010101
- Condition: Chafed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSEMBLY WAS CHAFED BY LABEL TAG RUBBING ON IT.
